Please use this identifier to cite or link to this item:
Title: Sex-specific survival and parasitism in three-spined sticklebacks: Seasonal patterns revealed by molecular analysis
Authors: Arnold, KE
Adam, A
Orr, KJ
Griffiths, R
Barber, I
First Published: Oct-2003
Citation: JOURNAL OF FISH BIOLOGY, 2003, 63 (4), pp. 1046-1050
DOI Link: 10.1046/j.1095-8649.2003.00195.x
ISSN: 0022-1112
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Biology

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.